×

Global-in-time asymptotic solutions to Kolmogorov-Feller-type parabolic pseudodifferential equations with small parameter-forward- and backward-in-time motion. (English) Zbl 1274.35441

Summary: We discuss the construction of solutions to the inverse Cauchy problem by using characteristics.

MSC:

35S10 Initial value problems for PDEs with pseudodifferential operators
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] Maslov, V. P., Global exponential asymptotic behavior of solutions of the tunnel equations and the problem of large deviations, Trudy Matematicheskogo Instituta imeni V. A. Steklova, 163, 150-180 (1984) · Zbl 0567.35083
[2] Maslov, V. P., Asymptotic Methods and Perturbation Theory, 311 (1988), Moscow, Russia: Nauka, Moscow, Russia · Zbl 0653.35002
[3] Maslov, V. P.; Nazaĭkinskiĭ, V. E., The tunnel canonical operator in thermodynamics, Funktsional’nyi Analiz i ego Prilozheniya, 40, 3, 12-29 (2006) · Zbl 1118.82040 · doi:10.1007/s10688-006-0029-9
[4] Danilov, V. G., Asymptotics of nonoscillating fundamental solutions of \(h\)-pseudodifferential equations, Mathematical Notes, 44, 3, 406-409 (1988) · Zbl 0672.35007
[5] Danilov, V. G.; Frolovitchev, S. M., Exact asymptotics of the density of the transition probability for discontinuous markov processes, Mathematische Nachrichten, 215, 55-90 (2000) · Zbl 0963.35036
[6] Danilov, V. G., A representation of the delta function via creation operators and Gaussian exponentials, and multiplicative fundamental solution asymptotics for some parabolic pseudodifferential equations, Russian Journal of Mathematical Physics, 3, 1, 25-40 (1995) · Zbl 0945.58024
[7] Albeverio, S.; Danilov, V. G., Global in time solutions to Kolmogorov-Feller pseudodifferential equations with small parameter, Russian Journal of Mathematical Physics, 18, 1, 10-25 (2011) · Zbl 1251.35204 · doi:10.1134/S1061920811010031
[8] Danilov, V. G., On singularities of continuity equation solutions, Nonlinear Analysis: Theory, Methods & Applications, 68, 6, 1640-1651 (2008) · Zbl 1138.35362 · doi:10.1016/j.na.2006.12.044
[9] Kifer, Yu., On the asymptotic behavior of transition densities of processes with small diffusion, Theory of Probability and Its Applications, 21, 3, 527-536 (1976) · Zbl 0367.60035
[10] Maslov, V.; Fedoryuk, M., Semiclassical Approximation in Quantum Mechanics (1981), Dordrecht, The Netherlands: Reidel, Dordrecht, The Netherlands · Zbl 0458.58001
[11] Madelung, E., Quantentheorie in hydrodynamischer Form, Zeitschrift für Physik, 40, 3-4, 322-326 (1927) · JFM 52.0969.06 · doi:10.1007/BF01400372
[12] LeFloch, P., An existence and uniqueness result for two nonstrictly hyperbolic systems, Nonlinear Evolution Equations That Change Type. Nonlinear Evolution Equations That Change Type, IMA Vol. Math. Appl., 27, 126-138 (1990), New York, NY, USA: Springer, New York, NY, USA · Zbl 0727.35083 · doi:10.1007/978-1-4613-9049-7_10
[13] Dal Maso, G.; Lefloch, P. G.; Murat, F., Definition and weak stability of nonconservative products, Journal de Mathématiques Pures et Appliquées, 74, 6, 483-548 (1995) · Zbl 0853.35068
[14] Yang, H., Riemann problems for a class of coupled hyperbolic systems of conservation laws, Journal of Differential Equations, 159, 2, 447-484 (1999) · Zbl 0948.35079
[15] Hayes, B. T.; LeFloch, P. G., Measure solutions to a strictly hyperbolic system of conservation laws, Nonlinearity, 9, 6, 1547-1563 (1996) · Zbl 0908.35075 · doi:10.1088/0951-7715/9/6/009
[16] Tan, D. C.; Zhang, T.; Chang, T.; Zheng, Y. X., Delta-Shock Waves as Limits of Vanishing Viscosity for Hyperbolic Systems of Conservation Laws, Journal of Differential Equations, 112, 1, 1-32 (1994) · Zbl 0804.35077 · doi:10.1006/jdeq.1994.1093
[17] Yang, H., Riemann problems for a class of coupled hyperbolic systems of conservation laws, Journal of Differential Equations, 159, 2, 447-484 (1999) · Zbl 0948.35079 · doi:10.1006/jdeq.1999.3629
[18] Nedeljkov, M.; Oberguggenberger, M., Interactions of delta shock waves in a strictly hyperbolic system of conservation laws, Journal of Mathematical Analysis and Applications, 344, 2, 1143-1157 (2008) · Zbl 1155.35059 · doi:10.1016/j.jmaa.2008.03.040
[19] Albeverio, S.; Shelkovich, V. M.; Rosanova, O., On the delta-shock front problem, Analytical Approaches to Multidimensional Balance Laws, 45-87 (2006), New York, NY, USA: Nova Science Publishers, New York, NY, USA · Zbl 1209.76018
[20] Danilov, V. G.; Shelkovich, V. M., Propagation and interaction of shock waves of quasilinear equation, Nonlinear Studies, 8, 1, 135-169 (2001) · Zbl 1008.35041
[21] Danilov, V. G.; Shelkovich, V. M., Dynamics of propagation and interaction of \(δ\)-shock waves in conservation law systems, Journal of Differential Equations, 211, 2, 333-381 (2005) · Zbl 1072.35121 · doi:10.1016/j.jde.2004.12.011
[22] Danilov, V. G.; Shelkovich, V. M., Delta-shock wave type solution of hyperbolic systems of conservation laws, Quarterly of Applied Mathematics, 63, 3, 401-427 (2005)
[23] Danilov, V.; Mitrovic, D., Weak asymptotics of shock wave formation process, Nonlinear Analysis, Theory, Methods and Applications, 61, 4, 613-635 (2005) · Zbl 1079.35067 · doi:10.1016/j.na.2005.01.034
[24] Danilov, V. G.; Mitrovic, D., Delta shock wave formation in the case of triangular hyperbolic system of conservation laws, Journal of Differential Equations, 245, 12, 3704-3734 (2008) · Zbl 1192.35120 · doi:10.1016/j.jde.2008.03.006
[25] Danilov, V. G.; Mitrovic, D., Shock wave formation process for a multidimensional scalar conservation law, Quarterly of Applied Mathematics, 69, 4, 613-634 (2011) · Zbl 1229.35138 · doi:10.1090/S0033-569X-2011-01234-9
[26] Danilov, V. G., Generalized solutions describing singularity interaction, International Journal of Mathematics and Mathematical Sciences, 29, 8, 481-494 (2002) · Zbl 1011.35093 · doi:10.1155/S0161171202012206
[27] Olver, F. W. J., Asymptotics and Special Functions. Asymptotics and Special Functions, Computer Science and Applied Mathematics, xvi+572 (1974), New York, NY, USA: Academic Press, New York, NY, USA · Zbl 0303.41035
[28] Fedoryuk, M. V., Saddle Point Method, 368 (1977), Moscow, Russia: Nauka, Moscow, Russia · Zbl 0463.41020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.